Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking thyroxine for spider nevus on legs and arms. Could thyroxine be the cause for difficulty in breathing?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1337 Questions
after being on 25grms thyroxin for two weeks clusters of spider nevus type spots appearedon legs arms and body. Also difficulty in breathing. Could the thyroxin be the cause
Posted Tue, 24 Apr 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Mohammed Tauseef 1 hour later

Thank you for the query.

I would like to know few more things which would help me in suggesting you better:

1.) Do you have bleeding anywhere from your body?
2.) Do you get blood in urine or stools?
3.) Do you have cough or chest pain?
4.) Are you Diabetic or Hypertensive?

Your history suggests you have Petechiae on your arms and legs due to low platelet count, but it has to be confirmed. Your symptoms does not seem to be related to Thyroxine and could be a incidental finding. Few common side effects of Thyroxine are: Changes in appetite, anxiety, excessive sweating, fatigue, headache, hyperactivity, insomnia and weakness.

Kindly get yourself examined by a Urinalysis.
3.) ECG.

Once the cause is confirmed, you will be treated accordingly. Kindly do not delay.

Hope I have answered your query, I will be available to answer your follow up queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor